| Model Number |
72201092 |
| Medical Device Problem Codes |
Connection Problem (2900); Electrical Shorting (2926); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during shoulder scope procedure, the dyonics power ii footswitch cord would not connect to the monitor, if appeared to have a short and got warm.No delay was reported, and the procedure was finished with a smith and nephew back up device.No further complications were reported.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection of the returned device found the guide key is bent.A functional evaluation revealed that the returned unit cannot connect with the concomitant device due to the bent guide key.This failure has been determined to be related to the reported event.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found no similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with an unintended use of the device.Factors that could have contributed to a bent guide key include improper installation into the control unit receptacle or attempting to install the footswitch to an incompatible control unit causing distortion or deformation to the guide key tab.No containment or corrective actions are recommended at this time.